# SDR IPXA2021050168833

- Difficulty date: April 16, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270753
- Part serial: NA
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDC FLOOR PANEL IS BROKENCOMPLIED WITH SREO A300-5320-42722-F
